MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? EL ICD VR; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION RESONATE? EL ICD VR; Implantable cardioverter defibrillator (ICD)
Model Number D432
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, which states that the voltage is too low for projected remaining capacity.It was reported that a request was made to have data from this device analyzed.Data analysis revealed the power consumption was gradually increasing.Device replacement was recommended.No adverse patient effects were reported.This icd remains in service.

Brand Name
RESONATE? EL ICD VR
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25829222
Report Number2124215-2026-38059
Device Sequence Number9721272
Product Code LWS
UDI-Device Identifier00802526588044
UDI-Public(01)00802526588044(17)230722
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/22/2023
Device Model NumberD432
Device Catalogue NumberD432
Device Lot Number287144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date09/15/2026
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale